# SDR CALA2021053100762

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5713005320200
- Condition: Corroded
- Location: Frms 41-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-57-3-6007. CORROSION ON CENTER WING BOX, UPPER SKIN UPPER S URFACE BETWEEN FR41-FR42 APPRX Y1550.(UNDER APU FUEL FEEDLINE). RECEIVED FINAL EC/RA #5310-07880 VERIFIED ALL STEPS COMPLIED WIT H AND DEVIATIONS NOTED LP CREATED FOR ACCOMPLISHMENT OF ESFR ENTRY.  SFR 1025561.
